Schemes of increased accuracy for an elliptic equation with a mixed derivative
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1622-1624
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a24,
author = {V. G. Prikazchikov and G. K. Berikelashvili},
title = {Schemes of increased accuracy for an elliptic equation with a mixed derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1622--1624},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a24/}
}
TY - JOUR AU - V. G. Prikazchikov AU - G. K. Berikelashvili TI - Schemes of increased accuracy for an elliptic equation with a mixed derivative JO - Differencialʹnye uravneniâ PY - 1989 SP - 1622 EP - 1624 VL - 25 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_9_a24/ LA - ru ID - DE_1989_25_9_a24 ER -
V. G. Prikazchikov; G. K. Berikelashvili. Schemes of increased accuracy for an elliptic equation with a mixed derivative. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1622-1624. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a24/